Detalle Publicación

Periodicity characterization of the nonlinear magnetization dynamics

Autores: Velez, J. A.; Bragard Monier, Jean; Perez, L. M. (Autor de correspondencia); Cabanas, A. M. ; Suarez, O. J.; Laroze, D.; Mancini Maza, Héctor Luis
Título de la revista: CHAOS (EEUU)
ISSN: 1054-1500
Volumen: 30
Número: 9
Páginas: 093112
Fecha de publicación: 2020
In this work, we study numerically the periodicity of regular regions embedded in chaotic states for the case of an anisotropic magnetic particle. The particle is in the monodomain regime and subject to an applied magnetic field that depends on time. The dissipative Landau-Lifshitz-Gilbert equation models the particle. To perform the characterization, we compute several two-dimensional phase diagrams in the parameter space for the Lyapunov exponents and the isospikes. We observe multiple transitions among periodic states, revealing complex topological structures in the parameter space typical of dynamic systems. To show the finer details of the regular structures, iterative zooms are performed. In particular, we find islands of synchronization for the magnetization and the driven field and several shrimp structures with different periods.